Volume 24, pp. 7-23, 2006.

On recurrence relations for radial wave functions for the $N$-th dimensional oscillators and hydrogenlike atoms: analytical and numerical study

R. Álvarez-Nodarse, J. L. Cardoso, and N. R. Quintero


Using a general procedure for finding recurrence relations for hypergeometric functions and polynomials introduced by Cardoso et al. [J. Phys. A, 36 (2003), pp. 2055-2068] we obtain some new recurrence relations for the radial wave functions of the $N$-th dimensional isotropic harmonic oscillators as well as the hydrogenlike atoms. A numerical analysis of such recurrences is also presented.

Full Text (PDF) [330 KB], BibTeX

Key words

wave functions, linear recurrence relations, Laguerre polynomials

AMS subject classifications

33C45, 11B37, 81V45, 81Q99

ETNA articles which cite this article

Vol. 35 (2009), pp. 17-39 J. L. Cardoso, C. M. Fernandes, and R. Álvarez-Nodarse: Structural and recurrence relations for hypergeometric-type functions by Nikiforov-Uvarov method

< Back